Liver or Gallbladder Problems because of Meds

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Georgie Girl
Regular Member


Date Joined May 2008
Total Posts : 319
   Posted 6/4/2008 7:21 AM (GMT -7)   
When I came out of the hospital two months ago, I had a dull ache under my right rib cage.  Then a week or so later I had severe stomach pain also under my right rib cage.  It woke me up two nights and lasted for a couple of hours then just gone.  I had one more similar incident, lasted two hours.  Then again yesterday, in so much pain I thought I'd have to go to the ER.  After 6 hours, it just stopped.  Today no pain.  First I thought I'd messed up by gallbladder from becoming so dehydrated in the hospital (I was out of it and not eating or drinking).  Now I find that two of my meds can be related to liver pain or gallbladder pain.
I see my GP on Monday to check into possible gallbladder issues.
 
Interesting in hearing from others who have developed similar pain on psychotropic meds.
 
Georgie Girl


Georgie Girl
Regular Member


Date Joined May 2008
Total Posts : 319
   Posted 6/4/2008 7:23 AM (GMT -7)   
Oh yeah, I'm on several meds but the ones that can cause liver and gallbladder issues are Zyprexa and Depakote.
Georgie Girl

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:19 PM (GMT -7)
There are a total of 2,732,714 posts in 301,046 threads.
View Active Threads


Who's Online
This forum has 151202 registered members. Please welcome our newest member, Ed Ski.
321 Guest(s), 10 Registered Member(s) are currently online.  Details
notsosicklygirl, compiler, summer16, mrs. george, dbwilco, Ed Ski, Myself 09, Kristvet86, AmethystQueen, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer